Utilize este identificador para referenciar este registo: http://hdl.handle.net/1822/9724

TítuloThe nonlinear N-membranes evolution problem
Autor(es)Rodrigues, José Francisco
Santos, Lisa
Urbano, J. M.
Data2009
EditoraSpringer
RevistaJournal of Mathematical Sciences
Citação"Journal of Mathematical Sciences". ISSN 1072-3374. 159:4 (2009) 559-572.
Resumo(s)The parabolic N-membranes problem for the p-Laplacian and the complete order constraint on the components of the solution is studied in what concerns the approximation, the regularity and the stability of the variational solutions. We extend to the evolutionary case the characterization of the Lagrange multipliers associated with the ordering constraint in terms of the characteristic functions of the coincidence sets. We give continuous dependence results, and study the asymptotic behavio,r as t tends to infinity, of the solution and the coincidence sets, showing that they converge to their stationary counterparts.
Tipoarticle
URIhttp://hdl.handle.net/1822/9724
DOI10.1007/s10958-009-9461-8
ISSN1072-3374
1573-8795
Versão da editoraThe original publication is available at www.springerlink.com
http://www.springerlink.com/content/x23m13084481220q/
Arbitragem científicayes
AcessoopenAccess
Aparece nas coleções:CMAT - Artigos com arbitragem/Papers with refereeing

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
RSU08.pdf1,23 MBAdobe PDFVer/Abrir

Partilhe no FacebookPartilhe no TwitterPartilhe no DeliciousPartilhe no LinkedInPartilhe no DiggAdicionar ao Google BookmarksPartilhe no MySpacePartilhe no Orkut
Exporte no formato BibTex mendeley Exporte no formato Endnote Adicione ao seu Currículo DeGóis